# SDR WRLADRC0129

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: MG94145
- Condition: Deteriorated
- Location: Bs 1561-1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANELS BS 1561 TO 1681 FOUND DETERIORATED FOR NR 282BF AND NR 282AF.  FLOOR PANEL FABRICATED AS PER DWG 3212 AND INSTALLED AS PER MD-11 53-21-04 REV 27.  (M)
